# SDR GR4R201704210003

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4R216M
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 11,967 hours, 5,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT C FLAP TRACK HAS CORROSION
